# SDR IPXA2022031179971

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,732 hours, 24,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT SIGN LIGHTS DIMREPLACED 8 LAMPS IN EMERGENCY EXIT LT ASSY AMM 33-51-01-201 CKS NORMAL
